Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Accidentally took two bc in one day

 - UBBFriend: Email this page to someone!    
Author Topic: Accidentally took two bc in one day
rexc
Neophyte
Member # 99032

Icon 1 posted      Profile for rexc     Send New Private Message       Edit/Delete Post 
Hello ! I've been on Yasmin for 5 years..

Last night when I went to take my bc.. I noticed I didn't take this past Saturdays pill.. Thinking that I was strange I panicked and took Saturday and Sundays pill at once.. After I did that.. I noticed that this past Saturday I actually took next Saturdays pill..

So yesterday I took two pills in one day for no reason essentially... And now I only have pills active pill till Friday.. When I usually have them till saturday.. This is my last week before my "off" week for my withdrawal bleed..

Can I not take a pill tonight since I already doubled up yesterday? And continue on Tuesday with my active pills so I'm back on schedule? It says a lot online to just continue on taking pills as normal , and just be on your "off" week a day early to not compromise protection. But i am 100% willing not to have sex until everything is back on track.. I really don't want to change my schedule ..

Another note : I had sex with no condom (just withdrawal, one time) last night ..(only two hours before I took two bc pills..) should I look into plan b?

Posts: 2 | From: Canada | Registered: Nov 2012  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
I don't see any need for Plan B since you took extra pills, you didn't miss a pill.

What I'd suggest you do in this case is continue taking your pills as usual, and then for the last pill in your active pack, borrow a pill from your NEXT pill pack.

You really don't want to shorten the active pill period, so I'd not advise just skipping that last pill. But if you prefer doing it that way, then I'd say so long as you back up with condoms during your placebo week, you should also be fine.

Perhaps obviously, this is also a situation where you can call into your pharmacist where you get your prescription filled and ask for their advice/opinion.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
rexc
Neophyte
Member # 99032

Icon 1 posted      Profile for rexc     Send New Private Message       Edit/Delete Post 
I just called the pharmacy and they told to me do exactly what you suggested.

I am feeling a bit nauseated today.. Perhaps from the double dose.. Will I continue feeling this way since I am taking another pill tonight ? Also, will this throw off my period? Usually I get my period like clockwork, fourth day of placebo.

I also have always wondered.. With daylight savings time .. Should I move my pill time ? Or am I okay with a "three hour window" of time ?

Posts: 2 | From: Canada | Registered: Nov 2012  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
I'm not surprised you're feeling some nausea: we'd expect that with taking two BC pills at once. It should pass in a day or two.

It's impossible to know what, if any, impact this will have on your withdrawal bleed. It may have none, or it may throw off the timing, change the level of flow, etc. There's just no predicting.

Per daylight savings time, it's only a one-hour difference. Combined birth control pills have a 12 hour grace period (it's the minipill that has a three-hour one), so a difference of one hour really isn't anything to worry about. You can change the time you take them by that hour or stick with when you already do, and it's not going to make any difference per your pill's effectiveness.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen